Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 96, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 30, 2022, 1:45 AM CDT for 6 counties in Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2022, 1:45 AM CDT (06:45 UTC)
- Expired
- Apr 30, 2022, 2:30 AM CDT
- In force
- 45 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Creek County, OK, Muskogee County, OK, Okmulgee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 31 km from the middle of the area, began a volume at 06:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 10:32 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.8 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2417 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1086 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 280 m²/s²
- 0-3 km storm-relative helicity
- 421 m²/s²
- Significant tornado parameter
- 4.4
- Supercell composite
- 29.4
The text
As transmitted.
468
WUUS54 KTSA 300645
SVRTSA
OKC037-101-111-131-143-145-300730-
/O.NEW.KTSA.SV.W.0096.220430T0645Z-220430T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
145 AM CDT Sat Apr 30 2022
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southwestern Rogers County in northeastern Oklahoma...
Northeastern Creek County in northeastern Oklahoma...
Western Wagoner County in northeastern Oklahoma...
Northern Okmulgee County in northeastern Oklahoma...
Northwestern Muskogee County in east central Oklahoma...
Tulsa County in northeastern Oklahoma...
* Until 230 AM CDT.
* At 145 AM CDT, severe thunderstorms were located along a line
extending from 4 miles northeast of Sand Springs to 3 miles south
of Kellyville, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Tulsa... Broken Arrow...
Sand Springs... Bixby...
Sapulpa... Jenks...
Glenpool... Coweta...
Catoosa... Haskell...
Inola... Kiefer...
Mounds... Kellyville...
Jenks Riverside Airport... Stonebluff...
Bald Hill... Turley...
Tulsa International Airport... Oneta...
This includes Interstate 44 between mile markers 203 and 242.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3616 9609 3617 9600 3625 9600 3621 9544
3612 9544 3563 9571 3589 9629
TIME...MOT...LOC 0645Z 274DEG 35KT 3616 9604 3589 9621
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
776
WWUS54 KTSA 300708
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
208 AM CDT Sat Apr 30 2022
OKC037-300718-
/O.CAN.KTSA.SV.W.0096.000000T0000Z-220430T0730Z/
Creek OK-
208 AM CDT Sat Apr 30 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CREEK COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area, therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northeastern and east central Oklahoma.
LAT...LON 3586 9612 3586 9603 3595 9603 3606 9592
3624 9585 3621 9544 3612 9544 3563 9571
3583 9615
TIME...MOT...LOC 0708Z 274DEG 33KT 3619 9578 3582 9605
$$
OKC101-111-131-143-145-300730-
/O.CON.KTSA.SV.W.0096.000000T0000Z-220430T0730Z/
Rogers OK-Wagoner OK-Okmulgee OK-Muskogee OK-Tulsa OK-
208 AM CDT Sat Apr 30 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR SOUTHWESTERN ROGERS...WESTERN WAGONER...NORTHEASTERN OKMULGEE...
NORTHWESTERN MUSKOGEE AND SOUTHEASTERN TULSA COUNTIES...
At 208 AM CDT, severe thunderstorms were located along a line
extending from Catoosa to 3 miles south of Mounds, moving east at 40
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Tulsa... Broken Arrow...
Bixby... Jenks...
Glenpool... Coweta...
Catoosa... Haskell...
Inola... Bald Hill...
Stonebluff... Oneta...
Liberty... Redbird...
Hectorville... Leonard...
Choska... Jamesville...
This includes Interstate 44 between mile markers 227 and 242.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3586 9612 3586 9603 3595 9603 3606 9592
3624 9585 3621 9544 3612 9544 3563 9571
3583 9615
TIME...MOT...LOC 0708Z 274DEG 33KT 3619 9578 3582 9605
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$591
WWUS54 KTSA 300729
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
229 AM CDT Sat Apr 30 2022
OKC101-111-131-143-145-300739-
/O.EXP.KTSA.SV.W.0096.000000T0000Z-220430T0730Z/
Rogers OK-Wagoner OK-Okmulgee OK-Muskogee OK-Tulsa OK-
229 AM CDT Sat Apr 30 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ROGERS...WESTERN
WAGONER...NORTHEASTERN OKMULGEE...NORTHWESTERN MUSKOGEE AND
SOUTHEASTERN TULSA COUNTIES WILL EXPIRE AT 230 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northeastern and east central Oklahoma.
LAT...LON 3586 9612 3586 9603 3595 9603 3606 9592
3624 9585 3621 9544 3612 9544 3563 9571
3583 9615
TIME...MOT...LOC 0728Z 274DEG 35KT 3618 9554 3581 9581
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 12:36 AM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Apr 30, 12:36 AM CDT, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1236 AM CDT Sat Apr 30 2022 ...New AVIATION... .SHORT TERM... (The rest of tonight) Issued at 746 PM CDT Fri Apr 29 2022 ...SEVERE WEATHER REMAINS LIKELY OVERNIGHT... Cold front, currently surging into far northwest Oklahoma this evening, will overtake dry line and move into northeast Oklahoma by late evening. Line of storms are still expected along front with severe weather likely, especially near the Oklahoma/Kansas line. Moderate instability, coupled with 50 kt deep layer shear and cold temperatures aloft (-15 deg C), will support hail at least to the size of golf balls and damaging winds. Also can not rule out an isolated tornado or two as 0-1km shear increases into the +40 kt range in low level jet axis. The severe threat will begin to decrease as convective line moves south of I-44 with a weakening trend as atmosphere begins to stabilize. Overall forecast looks on track but will continue to tweak hourly grids given latest trends. && .LONG TERM... (Tomorrow through Friday) Issued at 206 PM CDT Fri Apr 29 2022 Aside from lingering shower/storm potential across far south and east Saturday morning, the rest of the day will be quiet with northwest winds and drier air. Dry conditions will prevail through most of Sunday as well before another stout upper system promotes a northward moving boundary back across the area Sunday night into Monday. This scenario should offer more widespread showers and storms Sunday night with a locally heavy rain threat. By Monday, depending on eventual location of warm front and degree of airmass recovery in wake of early precip, severe potential will return to at least parts of the forecast area. Consensus remains for Tuesday to be another "down" day before yet another system approaches mid week, with similar progression of cold front/warm front. By this time, model consensus regarding the evolution of the upper levels becomes considerably less, but the bottom line is potential for more severe weather and heavy rainfall will continue through the later part of next week. && .AVIATION... (06Z TAFS) Issued at 1232 AM CDT Sat Apr 30 2022 TSRA along a cold front moving into NE OK will impact all sites between 06z-12z, with a period of MVFR vsbys/cigs. Gusty south winds will continue ahead of the front, with winds becoming westerly once the front passes. Behind the front, a period of MVFR cigs may linger for a few hours across the AR sites, otherwise VFR elements will prevail for the remainder of the period. && .PRELIMINARY POINT TEMPS/POPS... TUL 77 50 79 59 / 0 0 0 70 FSM 79 53 82 61 / 50 0 0 50 MLC 79 51 81 62 / 30 0 0 60 BVO 76 48 78 57 / 0 0 0 70 FYV 78 49 79 58 / 40 0 0 50 BYV 77 51 77 57 / 30 0 0 40 MKO 76 50 79 59 / 20 0 0 60 MIO 74 48 75 56 / 10 0 0 60 F10 77 50 79 61 / 10 0 0 60 HHW 81 54 82 64 / 40 10 10 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...12 LONG TERM....14 AVIATION...23
Hazardous weather outlook, Apr 29, 9:24 PM CDT, 4 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
924 PM CDT Fri Apr 29 2022
ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
924 PM CDT Fri Apr 29 2022
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
...SEVERE WEATHER LIKELY LATE THIS EVENING ACROSS FAR NE OK...
.DAY ONE...Remainder of this evening through Tonight.
TORNADO.
RISK...Limited.
AREA...Northeast Oklahoma.
ONSET...After 10 pm.
SEVERE THUNDERSTORM.
RISK...Significant.
AREA...North of I-40.
ONSET...After 10 pm.
AREA AT GREATEST RISK...Northeast Oklahoma, north of I-44.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Northeast Oklahoma and Far Northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
A line of strong to severe thunderstorms will move into portions of
northeast Oklahoma by late evening along a southward moving cold
front. A few of these storms will likely be severe, especially near
the Oklahoma, Kansas border with hail to the size of golf balls,
damaging winds and a limited tornado threat. The severe threat will
begin to decrease during the overnight hours as the line of storms
moves south of I-44 and slowly weakens.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm Potential...High Wind Potential.
SUNDAY...Thunderstorm Potential.
MONDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
TUESDAY...Thunderstorm Potential.
WEDNESDAY and THURSDAY...Thunderstorm Potential...Heavy Rain Potential.
EXTENDED DISCUSSION...
A chance of storms may continue on Saturday across far southeast
Oklahoma and west central Arkansas, with drier and cooler conditions
overspreading the region late Saturday through Sunday.
A highly unsettled weather pattern is forecast next week. Conditions
will likely support several episodes of severe weather and heavy
rainfall. The current forecast suggests Monday and late Wednesday
into Thursday as the favored time frames for the most widespread
severe weather coverage. However details will change with updated
forecasts. Remain weather aware next week.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Apr 30, 12:57 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1257 AM CDT Sat Apr 30 2022
OKZ054>057-059>061-064-300700-
Tulsa OK-Craig OK-Osage OK-Rogers OK-Pawnee OK-Nowata OK-
Washington OK-Creek OK-
1257 AM CDT Sat Apr 30 2022
...Strong thunderstorms will impact portions of west central Craig,
northwestern Rogers, southeastern Osage, northwestern Creek,
Washington, Nowata, southeastern Pawnee and northern Tulsa Counties
through 200 AM CDT...
At 1257 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles south of Copan to Jennings. Movement was
east at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Tulsa... Bartlesville...
Sand Springs... Nowata...
Owasso... Skiatook...
Collinsville... Hominy...
Dewey... Cleveland...
Mannford... Barnsdall...
Sperry... Oologah...
Ramona... Ochelata...
Delaware... Jennings...
Avant... Westport...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3684 9523 3615 9593 3612 9662 3616 9662
3616 9664 3685 9604
TIME...MOT...LOC 0557Z 270DEG 32KT 3686 9592 3618 9656
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 30, 1:09 AM CDT, 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
109 AM CDT Sat Apr 30 2022
OKZ054-059-060-064-300645-
Tulsa OK-Osage OK-Pawnee OK-Creek OK-
109 AM CDT Sat Apr 30 2022
...Strong thunderstorms will impact portions of southeastern Osage,
northern Creek, southeastern Pawnee and northwestern Tulsa Counties
through 145 AM CDT...
At 109 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles northwest of Westport to 6 miles west of
Mannford. Movement was east at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Tulsa... Sand Springs...
Mannford... Sperry...
Westport... Osage...
Keystone State Park... Walnut Creek State Park...
Turley... Silver City...
Gray...
This includes Interstate 44 between mile markers 211 and 216.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3632 9595 3601 9608 3602 9653 3632 9641
TIME...MOT...LOC 0609Z 264DEG 39KT 3626 9636 3610 9643
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 30, 1:27 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
127 AM CDT Sat Apr 30 2022
OKZ055>057-300730-
Craig OK-Nowata OK-Washington OK-
127 AM CDT Sat Apr 30 2022
...A strong thunderstorm will impact portions of northwestern Craig,
east central Washington and northern Nowata Counties through 230 AM
CDT...
At 127 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
northwest of Lenapah, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
South Coffeyville... Delaware...
Lenapah... Hollow...
Pyramid Corners... Centralia...
Centrailia...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3677 9514 3677 9586 3700 9575 3700 9516
TIME...MOT...LOC 0627Z 268DEG 27KT 3689 9568
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 30, 1:36 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
136 AM CDT Sat Apr 30 2022
OKZ054-060-061-064-066-067-300730-
Tulsa OK-Okmulgee OK-Osage OK-Rogers OK-Creek OK-Wagoner OK-
136 AM CDT Sat Apr 30 2022
...Strong thunderstorms will impact portions of southwestern Rogers,
southeastern Osage, northeastern Creek, northwestern Wagoner,
northwestern Okmulgee and Tulsa Counties through 230 AM CDT...
At 136 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles north of Sand Springs to 6 miles
southwest of Kellyville. Movement was east at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Tulsa... Broken Arrow...
Sand Springs... Bixby...
Sapulpa... Jenks...
Glenpool... Coweta...
Catoosa... Kiefer...
Mounds... Kellyville...
Jenks Riverside Airport... Turley...
Tulsa International Airport... Oneta...
Liberty... Gray...
Hectorville... Leonard...
This includes Interstate 44 between mile markers 198 and 241.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3620 9556 3569 9587 3593 9635 3628 9612
TIME...MOT...LOC 0636Z 288DEG 29KT 3620 9609 3588 9630
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 11:30 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 60 min |
| Apr 29, 11:55 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 16 min |
| Apr 30, 12:09 AM CDT | Tornado Warning | TSA | Osage | 19 min |
| Apr 30, 12:22 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Nowata, Osage, Pawnee, Washington | 38 min |
| Apr 30, 12:54 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 36 min |
| Apr 30, 12:57 AM CDT | Special Weather Statement | TSA | Nowata, Washington | 63 min |
| Apr 30, 12:59 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 46 min |
| Apr 30, 1:09 AM CDT | Special Weather Statement | TSA | Tulsa | 36 min |
| Apr 30, 1:27 AM CDT | Special Weather Statement | TSA | Nowata | 63 min |
| Apr 30, 1:30 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 60 min |
| Apr 30, 1:33 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 57 min |
| Apr 30, 1:36 AM CDT | Special Weather Statement | TSA | Tulsa | 54 min |
| Apr 30, 2:28 AM CDT | Special Weather Statement | TSA | Okmulgee, Wagoner | 32 min |
| Apr 30, 3:02 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee | 43 min |
| Apr 30, 3:46 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 44 min |
| Apr 30, 3:54 AM CDT | Special Weather Statement | TSA | Pittsburg | 36 min |
| Apr 30, 4:30 AM CDT | Special Weather Statement | TSA | Pittsburg | 45 min |
| Apr 30, 4:53 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 67 min |
| Apr 30, 5:51 AM CDT | Special Weather Statement | TSA | Pittsburg | 39 min |
| Apr 30, 5:59 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 21 min |
| Apr 30, 6:23 AM CDT | Special Weather Statement | TSA | Latimer | 52 min |
| Apr 30, 7:21 AM CDT | Special Weather Statement | TSA | Pushmataha | 24 min |
| Apr 30, 8:02 AM CDT | Special Weather Statement | TSA | LeFlore | 43 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.